Home An asymptotic formula for the number of identity graphs
Article
Licensed
Unlicensed Requires Authentication

An asymptotic formula for the number of identity graphs

  • A. S. AMBROSIMOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 3 Issue 2

Published Online: 2009-10-09
Published in Print: 1993

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1993.3.2.183/html
Scroll to top button